# SDR 2004FA0000604

- Difficulty date: June 30, 2004
- Submitted: July 26, 2004
- Operation: General aviation
- Aircraft: N692JM
- Make and model: Cessna 525A
- Aircraft serial: 525A0004
- Aircraft time: 1,229 hours, 1,003 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Circuit Breaker
- Part number: S2899L50
- Condition: Arced
- Location: Nav/Comm Sys
- Part time: 1,229 hours, 1,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

THE FOLLOWING SYS FAILED IN FLIGHT:  NR 1 NAV/COMM/XPDR, CO-PILOTS AUDIO PANEL, RT PITOT HEAT, STANDBY HSI, NR 2 ATTITUDE/HEADING, AUTOPILOT DISENGAGED, LANDING GEAR HYDRAULIC, SYS PRESSURE, LANDING GEAR DOWN AND LOCK INDICATOR LIGHTS, FLIGHT CREW UTILIZED THE EMERGENCY EXTENSION SYSTEM TO EXTEND THE LANDING GEAR. A LOOSE TERMINAL SCREW WAS FOUND ON BUS SIDE OF CB (HC068) LOCATED IN THE LT COCKPIT CB PANEL. TERMINAL SCREW BACKED OUT AND SHORTED TO ADJACENT STRUCTURE.  THIS CAUSED EMERGENCY POWER CB (HC102) IN AFT JUNCTION BOX TO DISENGAGE.  DAMAGED TERMINALS AND CIRCUIT BREAKER (HC068) WERE REPLACED.  ALL WIRING AND TERMINALS IN BOTH COCKPIT CB PANELS WERE INSPECTED FOR LOOSE SCREWS AND CHAFING WIRES.
